| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A 7.0mmx20mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 6 atmospheres for 1 second, the balloon ruptured in a pinhole form near the tip.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A es mr 4mm x 20mm x 144cm coyote es balloon catheter was advanced for dilatation.However, during the initial inflation at 6 atmospheres for 1 second, the balloon ruptured in a pinhole form near the tip.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the correct device was 7.0mmx20mmx80cm (4f) sterling.The cause was rupture at the calcified lesion within the stenotic segment, due to the presence of severe calcification.And there was resistance during delivery, making the delivery difficult.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.D1: brand name; updated from coyote es to sterling.